# SDR HNAA2015050400148

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 64,189 hours, 72,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED DURING FLIGHT.  GROUND RAN ACFT. OPERATED EMERGENCY LIGHTS.  NO DEFECTS NOTED.
